# SDR UIEA2019051004165

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,769 hours, 14,783 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2776
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP CTL VALVE EICAS MSG.( REMOVED AND REPLACED R PACK CTL VALVE IAW AMM 21-51-12. OPS CHECK GOOD AND MSG CLEARED.  )
